# SDR SWAA2012121210527

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221CF UPPER SURFACE IS PUNCTURED 23" FROM FORWARD EDGE, CENTER OF PANEL (MARKED).  REPAIRED PUNCTURE, 23" FROM FORWARD EDGE OF PANEL 221CF IAW SRM 53-00-50.
